# SDR UALA2012071203757

- Difficulty date: July 11, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 87,918 hours, 10,633 cycles
- Engine: Pwa PW4056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS MODERATE VIBRATION FELT FROM TAKEOFF TO CLIMB AND DIMINISHING SLIGHTLY WHEN REACHING CRUISE.  WHILE TROUBLESHOOTING AT CRUISE, INPUTS OF RUDDER OR AILERON HAD NO EFFECT.  VIBRATION FELT IN FLOOR, COLUMN AND THROTTLES.  ALSO THERE WAS A AUDIBLE N1 OUT OF SYNC BEAT FELT.  ACCOMPLISHED INLET AND EXHAUST INSPECTION ALL NORMAL.  EXTENSIVE WALK AROUND ACCOMPLISHED.  NOTHING NOTED WITH REGARDS TO DOORS OR PANELS.
